Number of documents

1

Hasnaa Zidani's list of Publication on Hal


Discrete and Continuous Dynamical Systems - Series A    "Mohamed Assellaou"   

Journal articles1 document

  • Mohamed Assellaou, Olivier Bokanowski, Hasnaa Zidani. Error Estimates for Second Order Hamilton-Jacobi-Bellman Equations. Approximation of Probabilistic Reachable Sets. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (9), pp.3933 - 3964. ⟨10.3934/dcds.2015.35.3933⟩. ⟨hal-00998371v2⟩